MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN038075
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
After insertion of a 40cc intraaortic balloon (iab) in the patient, while suturing the iab in place, blood was noted in the helium supply line and the loss of helium alarm went off.The iab was turned off and under fluoroscopy the shaft of the iab was noted to be fractured.The iab and its sheath were removed and replaced with a new 40cc iab and 9 fr.Brite tip sheath.

Brand Name
ARROW
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key17595025
Report Number17595025
Device Sequence Number7420318
Product Code DSP
UDI-Device Identifier00801902136695
UDI-Public(01)00801902136695
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/30/2023
Report Date (Section F) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN038075
Device Catalogue NumberIAB-06840-U
Device Lot Number18F23A0037
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight88 KG
Date Report Sent to FDA05/30/2023